# SDR REXA2016021400154

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 2,686 hours, 1,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY, 3 PHOTO LUMINESCENT STRIP MISSING.  REPLACED PHOTO LUMINESCENT STRIP IAW AMM 33-51-01.
